MathSciNet Relay Station
MathSciNet bibliographic data
MR997218 (90k:14043) 14K10 (14G30 14H10 32G15)
Seppälä, M.; Silhol, R. Moduli spaces for real algebraic curves and real abelian varieties. Math. Z. 201 (1989), no. 2, 151–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement